If a nine year old took 1 teaspoon twice a day and was suppose to take only a half teaspoon. what side effects and are there any long terms effects it could cause him
The first thing I would do is contact poison control or your pharmacist. They will direct you from there. Here are the side effects of taking a higher dose of Lodrane. Hope this helps and I wish you good luck!
Drowsy, Insomnia, Thick Bronchial Secretions
General Weakness, Nausea, Pallor, Pulse Changes, Vomiting
Abdominal Pain with Cramps, Allergic Reactions, Anorexia, Blood Dyscrasias, Blurred Vision, Bradycardia, Conduction Disorder of the Heart, Dizziness, Dry Nose, Dry Throat, Dyspnea, Dysuria, Excitement, Extrasystoles, Hallucinations, Headache Disorder, Hyperhidrosis, Hypertension, Impaired Cognition, Nervousness, Nightmares, Palpitations, Pruritus of Skin, Skin Photosensitivity, Skin Rash, Tachyarrhythmia, Tinnitus, Tonic Clonic Seizure, Tremors, Urticaria, Visual Changes, Xerostomia
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Lodrane 24 - It is very expensive and medicare and my insurance company do not cover any part of it?
Posted 29 Nov 2009 • 2 answers
Posted 15 Dec 2009 • 1 answer
Posted 26 Nov 2011 • 1 answer
Posted 23 Aug 2012 • 1 answer
Posted 26 Aug 2016 • 0 answers